Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

On heart medicines, taking Ecosporin, betaloc,aztor, regular test showed high TSH. Could it be due to long term use of Aztor?

My mother aged 65 years is on heart medication taking Ecosprin 75, Aztor 20 and Betaloc 50 evryday once for last three years. Two days back when we got the regular blood test done for lipid profile regular monitorin, we also thought of taking T3 T4 and TSH done. Her TSH is 11.0 and T3 and T4 are in normal range. Doctor can you please suggest why the TSH is so high, it is double than the highest acceptable value. Is it because she is taking asprin or Aztor for three years. As of now she is not having any symptoms of thyroid like extra weight, weekness etc. Pl suggest if we should start medication for thyroid and if yes then shall we continue the heart medicine of same doses as she was detected with 50 - 60% block in LAD around three years back thru CT angio. Invasive angio has not been done. Please advice for higher TSH looking into heart symptoms. Manoj BARC
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Cardiologist 's  Response
As medication u listed no one interfere with TSH. And TSH can be high because of old age as her TSH level is not much high so u can start tab eltroxin 12.5mcg per day every morning before food and u continue ur heart drugs. Repeat her TSH after 6 weeks.
Answered: Mon, 10 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor